Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

Panadol Extra Soluble

SKU: 739466

£4.69

Panadol Extra Soluble Tablets are used for the relief of headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve sore throat and the fever, aches and pains of colds and flu.

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Panadol Extra Soluble Tablets are used for the relief of headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve sore throat and the fever, aches and pains of colds and flu. The tablets contain two active ingredients. Paracetamol is a painkiller and also reduces your temperature when you have a fever. Caffeine acts to further help
the effectiveness of paracetamol.

Uses / Instructions

  • For adults and children over the age of 16, dissolve 2 Panadol Extra Soluble tablets in a glass of water and drink.
  • For children between the ages of 12 – 15 dissolve 1 Panadol Extra Soluble tablet in water.

Do this every 4 hours, as needed. Do not take more often than every 4 hours and do not take more than 8 tablets in any 24-hour period. Avoid too much caffeine in drinks like coffee and tea while using this product, too much caffeine intake can have side effects.

Warnings

• if you have liver or kidney disease, including alcoholic liver disease
• if you have been told by your doctor that you have an intolerance to some sugars
• if you need 1 or more tablets daily for a prolonged period, especially if you have
been advised to follow a low salt (sodium) diet.
• if you are underweight or malnourished
• if you regularly drink alcohol
• if you have a severe infection as this may increase the risk of metabolic acidosis.
• Signs of metabolic acidosis include:
– deep, rapid, difficult breathing
– feeling sick (nausea), being sick (vomiting)
– loss of appetite

See patient informtion leaflet for more details

 

Side Effects

Like all medicines, Panadol Extra Soluble Tablets can have side effects but not everybody gets them. A small number of people have had side effects. Very rare cases of serious skin reactions have been reported.

Stop taking the medicine and tell your doctor immediately if you experience:

  • Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath
  • Skin rash or peeling, or mouth ulcers
  • Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

See patient informtion leaflet for more details

Ingredients

Active ingredient: Each tablet contains Paracetamol 500 mg and Caffeine 65 mg.
Other Ingredients: Sodium bicarbonate, sorbitol powder (E 420), saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate,
polyvidone and dimeticone

 

See patient informtion leaflet for more details

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Quick Comparison

Panadol Extra Soluble removeDaktarin Oral Gel removePOTTERS HERBAL ECHIN/ELDERBERRY TINCTURE removeCAREWAY ANTIBACTERIAL HAND GEL (100ml) removeSudafed Decongestant Tablets Non-Drowsy removeCalpol Saline Nasal Spray remove
NamePanadol Extra Soluble removeDaktarin Oral Gel removePOTTERS HERBAL ECHIN/ELDERBERRY TINCTURE removeCAREWAY ANTIBACTERIAL HAND GEL (100ml) removeSudafed Decongestant Tablets Non-Drowsy removeCalpol Saline Nasal Spray remove
Image
SKU7394663845454087318
Rating
Price£4.69£7.17£11.95£1.09£4.59£5.49
Stock

Out of stock

Out of stock

90 in stock

AvailabilityOut of stockOut of stock90 in stock
Add to cart

Add to cart

Read more

Read more

Add to cart

Add to cart

Add to cart

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/A12 cmN/A
You're viewing: Panadol Extra Soluble £4.69
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close